The Angel and the Devil in three dimensions
Our main aim in this paper is to show that, in Conway's Angel and Devil game, an Angel of sufficient speed can always escape in three dimensions. We also prove some related results and make some conjectures. © 2005 Elsevier Inc. All rights reserved.
Journal of Combinatorial Theory. Series A
Bollobás, B., & Leader, I. (2006). The Angel and the Devil in three dimensions. Journal of Combinatorial Theory. Series A, 113 (1), 176-184. https://doi.org/10.1016/j.jcta.2005.03.009